Side effects of Cellcept

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Emerald-Ice
New Member


Date Joined Aug 2015
Total Posts : 7
   Posted 11/7/2016 6:55 PM (GMT -7)   
I would appreciate any feedback I could get from anyone on side effects of the medication Cellcept. It's a immunosuppressant. I was on Imuran and now I'm on this medication. It's working as liver levels are all within range but the side effects are horrible. Headaches, neausea, fatigue and over all just out of sorts. Hepatologists says to make sure I keep my electrolytes up and to be hydrated. I've done all that and I guess my question is do these side effects go away with time. I've been on it for one month. Any information is appreciated.

DGinSD
Forum Moderator


Date Joined Apr 2007
Total Posts : 844
   Posted 11/7/2016 8:51 PM (GMT -7)   
That surprises me. I thought there were less side effects with CellCept. I had none. I was only on it for a few months then switched to Imuran because I was going to be on it a long time. Have you talked to your hepatologist about it? What are you taking it for?
Dany
Co-Moderator - Hepatitis
___________________________________________________
AIH Jan 2007
CMV June 2008
Raynaud's February 2010
Meds: Azathioprine 100mg & Ursodiol 250mg BID

Emerald-Ice
New Member


Date Joined Aug 2015
Total Posts : 7
   Posted 11/7/2016 9:56 PM (GMT -7)   
Hepa doctor doubled my Prilosec for now. I hate to get off of the meds because I really want to come off of steroids that I've been on for over two years. I've already developed osteoporosis of the spine and left hip. I have AIH, fatty liver and non alcohol cirrhosis. I've join weight watchers and have lost close to 30 lbs since the end of August. I walk 3 miles a day but it's been hard feeling exhausted all the time. I've been drinking lots of aquahydrate which has double the electrolytes. I hate feeling this way and can only hope it gets better.

Emerald-Ice
New Member


Date Joined Aug 2015
Total Posts : 7
   Posted 11/7/2016 9:58 PM (GMT -7)   
I was on 150 msg of Imuran a day and didn't experience any side effects but it wasn't bringing my liver levels down

AIHer
Regular Member


Date Joined May 2012
Total Posts : 196
   Posted 11/16/2016 2:36 AM (GMT -7)   
My only issue with CellCept (I have been taking it since 2003) was diarrhoea - and even that went after a while. But speaking to a hep the other day she said that quite a few of her transplant patients do complain of generally feeling rubbish on it. There are alternatives out there - mercaptopurine and tacrolimus are the main ones apart from aza (Imuran) so you may want to give it a while longer and then chat with your hep about a different one.

Do you take your CellCept with food? I cant take it without I confess.

Ann
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 10:47 PM (GMT -7)
There are a total of 2,904,671 posts in 318,781 threads.
View Active Threads


Who's Online
This forum has 158158 registered members. Please welcome our newest member, Mrblonde369.
261 Guest(s), 2 Registered Member(s) are currently online.  Details
Girlie, OptimisTick